Stanovsky, David
Idempotent Subreducts of Semimodules over Commutative Semirings
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , p. 33-43
MR 2542133
URL stable : http://www.numdam.org/item?id=RSMUP_2009__121__33_0

Bibliographie

[1] R. Freese - R. Mckenzie, Commutator theory for congruence modular varieties, London Mathematical Society Lecture Note Series, 125 (Cambridge University Press, 1987). MR 909290 | Zbl 0636.08001

[2] C. Herrmann, Affine algebras in congruence modular varieties, Acta. Sci. Math., 41 (1979), pp. 119-125. MR 534504 | Zbl 0408.08003

[3] J. Jezïek, Terms and semiterms, Comment. Math. Univ. Carolinae, 20 (1979), pp. 447-460. MR 550447 | Zbl 0413.08003

[4] J. Jezïek - T. Kepka, Medial groupoids, Rozpravy CÏSAV 93/2, 1983. MR 734873 | Zbl 0527.20044

[5] J. Jezïek - T. Kepka, Linear equational theories and semimodule representations, Int. J. Algebra Comput., 8 (1998), pp. 599-615. MR 1675018 | Zbl 0944.08003

[6] K. Kearnes, Semilattice modes I: the associated semiring, Algebra Universalis, 34, 2 (1995), pp. 220-272. MR 1348951 | Zbl 0848.08005

[7] A. Kravchenko - A. Pilitowska - A. Romanowska - D. Stanovský, Differential modes, Internat. J. Algebra Comput., 18, 3 (2008), pp. 567-588. MR 2422073 | Zbl 1144.08001

[8] R. Mckenzie - G. Mcnulty - W. Taylor, Algebras, Lattices, Varieties, Volume I. Wadsworth & Brooks/Cole, 1987. MR 883644 | Zbl 0611.08001

[9] A. Romanowska, Semi-affine modes and modals, Scientiae Mathematicae Japonicae, 61 (2005), pp. 159-194. MR 2111551 | Zbl 1067.08001

[10] A. Romanowska - Jdh Smith, Modes. World Scientific, 2002. MR 1932199 | Zbl 1012.08001

[11] A. Romanowska - A. Zamojska-Dzienio, Embedding semilattice sums of cancellative modes into semimodules, Contributions to General Algebra, 13 (2001), pp. 295-303. MR 1854593 | Zbl 0993.08004

[12] A. Romanowska - A. Zamojska-Dzienio, Embedding sums of cancellative modes into semimodules, Czech. Math. J., 55, 4 (2005), pp. 975-991. MR 2184378 | Zbl 1081.08003

[13] R. Quackenbush, Quasi-affine algebras, Algebra Universalis, 20 (1985), pp. 318-327. MR 811692 | Zbl 0573.08003

[14] M. Stronkowski, On free modes, Comment. Math. Univ. Carolinae, 47, 4 (2006), pp. 561-568. MR 2337411 | Zbl 1150.08304

[15] M. Stronkowski, On embeddings of entropic algebras, PhD Thesis, Warsaw University of Technology, 2006.

[16] Á. Szendrei, Identities satisfied by convex linear forms, Algebra Universalis, 12 (1981), pp. 103-122. MR 608653 | Zbl 0458.08006

[17] Á. Szendrei, Modules in general algebra, in: Contributions to General Algebra, 10 (Proc. Klagenfurt Conf., 1997), Verlag Johannes Heyn, Klagenfurt, 1998; pp. 41-53. MR 1648809 | Zbl 0912.08001

[18] A. Zamojska-Dzienio, Medial modes and rectangular algebras, Comment. Math. Univ. Carolinae, 47, 1 (2006), pp. 21-34. MR 2223964 | Zbl 1138.08001